# SDR AALA20131017025

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP SHEET FROM STATIONS 1174 TO 1250 CORRODED.  INSTALLED NEW RT CUSP SHEET AT STATION 1174.  INSTALLED STRAP IAW AARD 53-20-00 REPAIR 13 & AARD 51-00-00-014.
